A year ago, I was diagnosed with Emphysema, and before four years, I was diagnosed with bronchitis, but after six months, I had a warm feeling in my stomach, followed by nausea. I need to know if I should be going back to the ER or continue to take my antibiotics and not stress over it.
Welcome to icliniq.com.
No, you need not go to the ER. The burning sensation in the stomach and nausea you are having is not related to your emphysema and bronchitis. It is actually due to the antibiotics and other medicines you are taking because antibiotics cause secretion of an excessive amount of acid in the stomach, which leads to a feeling of burning and nausea. The treatment of your problem is simple, take these medicines along with antibiotics to prevent excess acid formation.
(1) Capsule Rabeprazole two times a day.
(2) Tablet Rantac (Ranitidine) two times a day.
(3) Tablet Domperidone 10 mg two times a day.
Was this answer helpful?|
Query: Hi doctor,I tested positive for chlamydia IgA IgG. Negative IgM. I am HIV positive but undetectable viral load and CD4 724. Recommended antibiotic? Thanks. Read Full »
Query: Hello doctor,My mother is now 55 years and has been suffering from irritable bowel syndrome (IBS) for over a year. Her condition was not so bad before. She was diagnosed with intestinal disease and was given some antibiotics like Flagyl or Metronidazole. After she took those pills for a month, she h... Read Full »
Query: Hi doctor, I have had a CT scan on head, neck and chest. My doctor told me that I have chronic sinus. I already knew these things and had sinus surgery. But, in the report it was mentioned as mild emphysema. Can that get fixed if I stop smoking? I am using Advair for years for asthma. I visited pulm... Read Full »
Ask your health query to a doctor online?Ask a General Medicine Physician Now